# SDR ASAA2016022415661

- Difficulty date: February 24, 2016
- Submitted: February 26, 2016
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 31,785 hours, 9,668 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 1074926
- Part serial: 10148
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 29,673 hours, 11,105 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, LT DUCT PRESSURE INDICATED ZERO.  ACFT GROUNDED. REPLACED PRSOV REF AMM 36-11-04-400-801.  REPLACED 450 THERMOSTAT REF AMM 36-11-05-400-801.  NO HELP.  REPLACED BLEED AIR REGULATOR, REF AMM 36-11-03-400-801. OPS CHECK NORMAL. GROUND VERIFICATION SUCCESSFUL BY ENGINE RUN.
